Der
Mathematische Zeitschrift, Tome 54 (1951), pp. 129-135
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1951__54_169215,
author = {Hans L\"obell},
title = {Der },
journal = {Mathematische Zeitschrift},
pages = {129--135},
year = {1951},
volume = {54},
zbl = {0043.36305},
url = {http://geodesic.mathdoc.fr/item/MZ_1951__54_169215/}
}
Hans Löbell. Der. Mathematische Zeitschrift, Tome 54 (1951), pp. 129-135. http://geodesic.mathdoc.fr/item/MZ_1951__54_169215/